# SDR SWAA2022100552497

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 61,474 hours, 36,535 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: 2042M67P02
- Part serial: FFFB0903
- Condition: Power Loss
- Location: Nr 2 Eng Fuel
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 WOULD NOT PRODUCE CRUISE POWER FOR 5-10 MINUTES. NO GREATER THAN 82% N1 WHEN THRUST LEVER COMMANDED MORE. NO OTHER ABNORMAL INDICATIONS / [01] REMOVED AND REPLACED #2 MOTOR EEC PER AMM 73-21-60. REMOVED AND REPLACED #2 ENGINE FUEL FILTER PER AMM 73-11-02 . OPS CHECK GOOD.
